Heavy Snow, Central Panhandle Mountains
- When
- January 5, 4:00 PM PST to January 6, 9:00 AM PST
- Where
- Central Panhandle Mountains forecast zone
- Reported by
- Public
- Coordinates
- 47.265, -116.491 (the zone’s center; the record gives no point)
A strong winter storm resulted in heavy snow over North Central Idaho. Snow accumulations from this event include 15 at Lookout Pass, 11-14 at Schweitzer ski area, 6 in Athol, and 4 in Sandpoint.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
A strong winter storm resulted in heavy snow over North Central Idaho. Snow accumulations from this event include 15 at Lookout Pass, 11-14 at Schweitzer ski area, 6 in Athol, and 4 in Sandpoint.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jan 5, 2:45 PM PST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
245 PM PST FRI JAN 5 2007
.SYNOPSIS...A STRONG PACIFIC STORM WILL MOVE OVER THE REGION
TONIGHT AND SATURDAY MORNING. ANOTHER PACIFIC SYSTEM WILL BRING
PRECIPITATION TO THE AREA ON SUNDAY.
&&
.DISCUSSION...
TONIGHT AND SATURDAY...STRONG WINTER STORM WILL IMPACT THE REGION
TONIGHT AND SATURDAY MORNING. SATELLITE SHOWS A WARM FRONT
MOVING THROUGH THE AREA...WITH THE TRAILING COLD FRONT APPROACHING
QUICKLY FROM THE NORTHWEST. THE COLD FRONT PASSAGE IS EXPECTED TO
OCCUR LATE TONIGHT AND SATURDAY MORNING. AHEAD OF THE
FRONT...ISENTROPIC LIFT WITH A MOIST WESTERLY FLOW WILL CONTINUE
OVER THE AREA. THIS IN COMBINATION WITH STRONG UPSLOPE FLOW WILL
RESULT IN SIGNIFICANT SNOWFALL NEAR THE CASCADE CREST...AS WELL AS
THE MOUNTAINS OF NORTHEAST WASHINGTON AND NORTH CENTRAL IDAHO WITH
SOME PLACES RECEIVING OVER A FOOT OF SNOW. MODERATE SNOW
ACCUMULATIONS WILL ALSO OCCUR OVER THE BLUE MOUNTAINS DUE TO
UPSLOPE FLOW. OVER THE CAMAS PRAIRIE AREA...UPSLOPE FLOW WITH COLD
FRONT PASSAGE LATE TONIGHT AND SATURDAY MORNING WILL RESULT IN
MODERATE SNOW ACCUMULATIONS AS WELL. MODEL QPF AMOUNTS ALSO
SUGGEST 3-5 INCHES OF SNOW ACCUMULATION MAINLY IN THE HIGHER HILLS
EAST OF COEUR DALENE...AS WELL AS THE IDAHO PALOUSE WHERE LOW
LEVEL UPSLOPE FLOW WILL BE MORE SIGNIFICANT. ELSEWHRE...STRONG DOWNSLOPE FLOW
WILL LEAD TO VERY LITTLE IF ANY PRECIPITATION OVER
WENATCHEE...OMAK...AND MOSES LAKE AREAS. OVER THE EAST BASIN RISE INTO
SPOKANE AND PULLMAN...SNOW WILL PICK UP ONCE AGAIN WHERE LIGHT TO
MODERATE SNOW ACCUMULATIONS WILL OCCUR...WITH THE HIGHEST
ACCUMULATIONS ABOVE 2000 FEET. OTHER MAIN STORY WITH THIS STORM WILL
BE WIND. TIGHTENING PRESSURE GRADIENTS AHEAD OF THE COLD FRONT
WILL LEAD TO WINDY CONDITIONS OVER MOST OF THE AREA...CREATING
AREAS OF BLOWING SNOW. NUMEROUS WINTER STORM WARNINGS...SNOW AND
BLOWING SNOW ADVISORIES...AND WIND ADVISORIES HAVE BEEN ISSUED. JW
SATURDAY NIGHT THROUGH MONDAY...WHILE THIS PERIOD WILL BEGIN QUIET
ENOUGH...IT WONT REMAIN THAT WAY FOR LONG. THE NEXT SYSTEM IS
CURRENTLY WRAPPING UP NEAR THE DATELINE AND IS FORECAST TO MOVE
INTO THE CASCADES EARLY SUNDAY MORNING. ALL OF THE SHORT RANGE
MODELS BRING THIS SYSTEM INTO THE CASCADES BETWEEN 06-12Z SUNDAY
AND SPREAD IT RAPIDLY EASTWARD THROUGH THE DAY. THIS SYSTEM WILL
BE MUCH LIKE TONIGHTS...IN THAT IT WILL POTENTIALLY PACK STRONG
WINDS LEADING TO STRONG ISENTROPIC ASCENT OVER THE EASTERN THIRD
OF THE CWA. AGAIN THE FLOW THROUGH THE MID TO UPPER ATMOSPHERE
WILL REMAIN ALMOST DUE WESTERLY THROUGH THE EVENT...SUGGESTING THE
RAIN SHADOWING WILL BE SIGNIFICANT. THUS FEEL FAIRLY CONFIDENT IN
UNDERSHOOTING GFS MOS POPS IN THE LEE OF THE CASCADES AND
OVERSHOOTING THEM OVER NORTH IDAHO. WHERE THIS SYSTEM DIFFERS FROM
TONIGHTS STORM IS THAT IT SHOULD BECOME SIGNIFICANTLY WARMER AS
850 MB TEMPS CLIMB ABOVE ZERO DURING THE DAY. THESE WARMING TEMPS
ALOFT WILL TRANSLATE TO THE SURFACE AS STRONG COLD AIR ADVECTION
BEHIND THE PASSING COLD FRONT WILL LEAD TO STRONG MIXING POTENTIAL
AT THE SURFACE. THEORETICALLY THIS COULD CHANGE THE SNOW TO RAIN
OVER MUCH OF THE AREA AS THE FRONT MOVES THROUGH...HOWEVER ITS
MORE LIKELY THAT THE PRECIPITATION WILL CEASE OVER MUCH OF EASTERN
WASHINGTON. MEANWHILE OROGRAPICAL FORCING WILL LEAD TO PERSISTENT
SNOW OVER NORTH IDAHO THROUGH SUNDAY NIGHT. LOOKS LIKE THIS STORM
COULD LEAD TO OVER A FOOT OF SNOW OVER THE IDAHO MOUNTAINS WITH
EVEN HEAVIER AMOUNTS ALONG THE CASCADE CREST. HIGHLY SUSPECT WE
WILL NEED TO ISSUE ANOTHER ROUND OF WINTER HIGHLIGHTS FOR THIS
EVENT...BUT GIVEN THE CURRENT BATCH OF HIGHLIGHTS...WE WILL HOLD
OFF ON ISSUING UNTIL THE CURRENT STORM IS COMPLETE. WINDS WILL
ALSO BE A CONCERN AND CANNOT RULE OUT POTENTIAL HIGH WIND WARNINGS
AS BOUNDARY LAYER WINDS ARE FORECAST TO REACH 30-40 KTS OFF THE
GFS AND NEARLY 50 KTS OFF THE NAM. THESE SPEEDS ARE IN THE
BALLPARK WITH TONIGHTS SYSTEM SO WE SHOULD GET A GOOD IDEA OF WHAT
TO EXPECT 24 HOURS FROM NOW. ONE SUBTLE DIFFERENCE HOWEVER IS THE
FACT THAT THE UPPER LEVEL JET WILL PUSH INTO CANADA WITH THIS
SYSTEM...VERSUS BEING OVER OUR HEAD WITH TONIGHTS STORM. THIS
WOULD SUGGEST HIGH WIND POTENTIAL WITH THE SUNDAY SYSTEM COULD BE
A LITTLE LESS THAT TONIGHTS STORM. ANOTHER OFFSHOOT OF THE MIXING
IS WE WOULD EXPECT TO SEE TEMPS WARM WELL ABOVE FREEZING IN ALL
LOCATIONS EXCEPT SHELTERED VALLEYS ACROSS THE NORTHERN PORTIONS OF
OUR CWA. IN GENERAL WE HAVE EXCEEDED MOS TEMPS.
THE COLD FRONT WILL PUSH WELL SOUTH AND EAST OF THE CWA SUNDAY
NIGHT AND INTO MONDAY. WHILE WE WOULD EXPECT TO SEE SOME POST
FRONTAL SHOWERS...MAINLY OVER THE PANHANDLE...THEY SHOULD BE FAR
LESS NUMEROUS THAN WITH TONIGHTS POST FRONTAL ACTIVITY. THE
REASON FOR THE DIFFERENCE IS THE CONDITIONAL INSTABILITY BEHIND
THE FRONT WILL BE FAR MORE LIMITED WITH THE UPPER LEVEL JET AXIS
SHIFTING THE COOL AND UNSTABLE AIR UP TO OUR NORTH. FX
MONDAY NIGHT THROUGH FRIDAY...SHORTWAVE RIDGING ALLOWS STORM TRACK
TO BE PUSHED UP TO THE NORTH NEAR THE CANADIAN BORDER AND POINTS
FURTHER NORTHWARD SO HAVE OPTED TO LIMIT MENTION OF PRECIP TO
NORTHERN MOUNTAINS OF THE FORECAST AREA FOR MONDAY NIGHT AND MOST OF
TUESDAY. LATE TUESDAY/TUESDAY NIGHT ANOTHER SIGNIFICANTLY WELL
DEVELOPED EXTRATROPICAL CYCLONE PASSES A DEEP AND INTENSE SURFACE LOW
THROUGH SOUTHERN BRITISH COLUMBIA. DEPICT ITS EVOLUTION WITH HIGHER
POPS FOR TUESDAY NIGHT FOLLOWED UP CLOSELY WITH FAIRLY BRISK
SOUTHEAST WINDS SHIFTING TO THE SOUTHWEST WITH A COLD FRONT PASSAGE
TUESDAY NIGHT. WEDNESDAY THROUGH FRIDAY REMAIN OF GREAT INTEREST TO
A LARGE PORTION OF THE METEOROLOGICAL COMMUNITY AN INTENSE MADDEN-
JULIAN OSCILLATION SHOULD BE IN CLOSE PROXIMITY OF THE DATELINE
DURING THIS TIME INTERVAL AND ACT AS A CATALYST FOR A SIGNIFICANT
WEATHER PATTERN CHANGE OVER THE WESTERN UNITED STATES. ESSENTIALLY
THIS MJO POSITIONING ALLOWS FOR A STRONG JET FORM AND POSITION
ITSELF OFF THE SIBERIAN COAST AND OUT INTO THE NORTHWEST PACIFIC.
THIS JET EXIT REGION OUT IN THE PACIFIC PRODUCES DIVERGENCE AND
ALLOWS FOR A LARGE HIGH AMPLITUDE POSITIVELY TILTED LONGWAVE RIDGE
TO FORM IN THE CENTRAL PACIFIC. THE RIDGE POSITIONING ALLOWS FOR A
TROF TO DIG SOUTHWARD UPSTREAM OF IT AND INTO THE PACIFIC NORTHWEST
AND THIS TROF WILL CONTAIN AN ARCTIC AIRMASS THAT HAS PORTIONS OF IT
CURRENTLY RESIDING OVER ALASKA. NUMEROUS MODEL RUNS HAVE SHOWN THIS
TREND...HOWEVER AS EXPECTED AS THIS FORECAST TIME INTERVAL BECOMES
CLOSER TO THE NEAR TERM THE INTENSITY OF THE ARCTIC FRONTAL ZONE
AND EXACTLY HOW COLD THE AIRMASS WILL BE WHEN IT WORKS ITS WAY INTO
NORTHEAST WASHINGTON AND NORTHERN IDAHO IS SHOWING MORE VARIABILITY
IN SOLUTIONS. EARLIER RUNS HAD A -30 C ISOTHERM AT 850MB WORKING
ITS WAY THROUGH THE OKANOGAN VALLEY FOR 12Z THURSDAY...CURRENT RUN
HAS -25 C. NEVERTHELESS THE TREND FOR A MODIFIED ARCTIC AIR INTRUSION
OF SOME SHAPE OR FORM IS THERE AND REMAINS IN THE FORECAST. EXPECT
THURSDAY AND FRIDAY TO HAVE NORTH AND NORTHEAST WINDS BRING IN THE
UNPLEASANTLY COLD AIRMASS WITH THE IDEA THAT THE AIRMASS WILL BE
FAIRLY DRY TO GO WITH A DRY FORECAST AND FAIRLY CLEAR/SUNNY SKIES.
&&
.AVIATION...A PACIFIC STORM SYSTEM WILL MOVE THROUGH THE AREA OVER
THE NEXT 24 HOURS. HEAVY SNOW AND MOUNTAIN OBSCURATION WILL
DEVELOP OVER THE IDAHO PANHANDLE AND EXTREME EASTERN WASHINGTON BY
03Z AND CONTINUE THROUGH 18Z SATURDAY. CONDITIONS SHOULD REMAIN
VFR FOR THE KEAT AND KMWH TERMINALS. STRONG WINDS WILL DEVELOP
AROUND 06Z...MAINLY EAST OF RITZVILLE. RJ
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 28 36 26 40 30 37 / 100 40 30 70 30 10
COEUR DALENE 29 37 26 39 30 38 / 100 50 30 80 30 10
PULLMAN 29 37 27 41 32 40 / 90 90 30 60 40 20
LEWISTON 35 45 31 48 37 45 / 50 80 30 60 40 20
COLVILLE 28 38 24 36 26 33 / 80 30 40 90 50 10
SANDPOINT 28 37 26 36 28 37 / 100 60 40 90 60 30
KELLOGG 29 34 26 36 30 39 / 100 100 50 90 70 40
MOSES LAKE 34 40 27 44 32 38 / 30 10 30 30 10 10
WENATCHEE 28 38 27 43 32 35 / 50 20 20 30 10 10
OMAK 26 36 26 37 28 32 / 50 10 40 40 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 10 AM PST SATURDAY FOR CENTRAL
PANHANDLE MOUNTAINS...NORTHERN PANHANDLE.
SNOW AND BLOWING SNOW ADVISORY FROM 4 AM TO 10 AM PST SATURDAY
ABOVE 2000 FEET FOR LEWIS AND SOUTHERN NEZ PERCE COUNTIES.
WINTER STORM WARNING UNTIL 7 AM PST SATURDAY FOR COEUR DALENE
AREA...IDAHO PALOUSE.
WA...SNOW AND BLOWING SNOW ADVISORY UNTIL 4 AM PST SATURDAY FOR
OKANOGAN HIGHLANDS.
SNOW AND BLOWING SNOW ADVISORY UNTIL 10 AM PST SATURDAY FOR
NORTHEAST BLUE MOUNTAINS.
SNOW AND BLOWING SNOW ADVISORY UNTIL 7 AM PST SATURDAY ABOVE
2000 FEET FOR WASHINGTON PALOUSE.
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM PST SATURDAY FOR
LOWER GARFIELD AND ASOTIN COUNTIES.
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM PST SATURDAY FOR
MOSES LAKE AREA...UPPER COLUMBIA BASIN.
WINTER STORM WARNING UNTIL 10 AM PST SATURDAY FOR NORTHEAST
MOUNTAINS.
SNOW AND BLOWING SNOW ADVISORY UNTIL 7 AM PST SATURDAY FOR
SPOKANE AREA.
WINTER STORM WARNING UNTIL 4 AM PST SATURDAY FOR EAST SLOPES
NORTHERN CASCADES.
&&HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
311 PM PST FRI JAN 5 2007
IDZ001>004-027-WAZ031>038-042-061500-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...PEOLA...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...DEER PARK...
CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM...
LEAVENWORTH...MAZAMA...TWISP...WINTHROP
311 PM PST FRI JAN 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 7 AM PST
SATURDAY FOR SPOKANE AREA
SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 10 AM PST
SATURDAY FOR NORTHEAST BLUE MOUNTAINS
WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SATURDAY FOR
NORTH IDAHO PANHANDLE...CENTRAL PANHANDLE
MOUNTAINS...NORTHEAST MOUNTAINS
SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 AM PST
SATURDAY FOR OKANOGAN HIGHLANDS
WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST
SATURDAY FOR LOWER GARFIELD AND ASOTIN COUNTIES...MOSES
LAKE AREA...UPPER COLUMBIA BASIN
SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 7 AM PST
SATURDAY ABOVE 2000 FEET FOR WASHINGTON PALOUSE
SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO 10 AM
PST SATURDAY ABOVE 2000 FEET FOR LEWIS AND SOUTHERN NEZ
PERCE COUNTIES
WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST SATURDAY FOR
EAST SLOPES NORTH CASCADES
WINTER STORM WARNING IN EFFECT UNTIL 7 AM PST SATURDAY FOR
COEUR D ALENE AREA...IDAHO PALOUSE
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
SEANPWOTX /WWUS76 KOTX/
.DAY ONE...THIS AFTERNOON AND TONIGHT
AN ENERGETIC WINTER STORM WILL MOVE INTO THE INLAND NORTHWEST THIS
AFTERNOON AND CONTINUE THROUGH MOST OF TONIGHT. THIS STORM WILL
BRING PERIODS OF HEAVY SNOW TO MANY LOCATIONS...ESPECIALLY NEAR
THE CASCADE CREST AND OVER EXTREME EASTERN WASHINGTON AND THE
IDAHO PANHANDLE. THE STORM WILL ALSO BRING SIGNIFICANT WINDS TO
THE AREA BEGINNING LATER TONIGHT...RESULTING IN AREAS OF BLOWING
AND DRIFTING SNOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER STRONG WINTER STORM WILL LIKELY MOVE INTO THE AREA ON
SUNDAY. THIS WILL POTENTIALLY BRING ANOTHER PERIOD OF HEAVY SNOWS
AND STRONG WINDS TO THE SAME AREAS SUBJECT TO TODAY AND TONIGHTS
STORM. BY MIDWEEK...MUCH COLDER AIR IS EXPECTED TO SURGE INTO THE
INLAND NORTHWEST FROM CANADA.
IDZ026-WAZ041-043-044-061500-
LEWISTON AREA-WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...LEWISTON...WENATCHEE...OMAK...
OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...
MANSFIELD
311 PM PST FRI JAN 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WILL MOVE INTO THE AREA TONIGHT...BRINGING
AREAS OF LIGHT SNOW TO THE AREA. THE STORM WILL ALSO BE
ACCOMPANIED BY BREEZY SOUTHWEST TO WEST WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER STRONG WINTER STORM WILL LIKELY MOVE INTO THE AREA ON
SUNDAY. THIS WILL POTENTIALLY BRING ANOTHER PERIOD OF RAIN...SNOW...
AND STRONG WINDS TO PORTIONS OF THE REGION. BY MIDWEEK...MUCH COLDER
AIR IS EXPECTED TO SURGE INTO THE INLAND NORTHWEST FROM CANADA.PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
1116 AM PST FRI JAN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HEAVY SNOW PULLMAN 46.73N 117.16W
01/04/2007 M6.0 INCH WHITMAN WA TRAINED SPOTTER
SNOW FELL BETWEEN NOON AND 5 PM. WHITMAN 16.
0506 PM HEAVY SNOW PULLMAN 46.73N 117.16W
01/04/2007 M5.0 INCH WHITMAN WA TRAINED SPOTTER
SNOW FELL BETWEEN NOON AND 5 PM. WHITMAN 1.
0535 PM HEAVY SNOW 4 NNE MOSCOW 46.78N 116.96W
01/04/2007 M8.0 INCH LATAH ID TRAINED SPOTTER
SNOW STARTED AT 1230 AND STILL SNOWING. ELEVATION 2760
FT. LATAH 5.
0655 PM HEAVY SNOW COLFAX 46.88N 117.36W
01/04/2007 M4.1 INCH WHITMAN WA TRAINED SPOTTER
SNOW FELL BETWEEN 1230 AND 530 PM. ELEVATION 2170 FT.
WHITMAN 58.
0905 PM HEAVY SNOW CRAIGMONT 46.24N 116.47W
01/04/2007 M4.0 INCH LEWIS ID OTHER FEDERAL
IDAHO DEPT OF LANDS
1105 PM HEAVY SNOW 4 ESE TEKOA 47.21N 117.00W
01/04/2007 M5.0 INCH BENEWAH ID TRAINED SPOTTER
&&
RBThe national radar mosaic for the moment the first event began.
4 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2007Every state in 2007This day in weather historyWarnings in Idaho, January 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 10703, 10705, 10708, 10710.